Christopher Grumiau
Christopher Grumiau
כתובת אימייל מאומתת בדומיין umons.ac.be
כותרת
צוטט על ידי
צוטט על ידי
שנה
Multiple radial positive solutions of semilinear elliptic problems with Neumann boundary conditions
D Bonheure, C Grumiau, C Troestler
Nonlinear Analysis: Theory, Methods & Applications 147, 236-273, 2016
242016
Lane Emden problems with large exponents and singular Liouville equations
M Grossi, C Grumiau, F Pacella
Journal de Mathématiques Pures et Appliquées 101 (6), 735-754, 2014
242014
Asymptotics and symmetries of least energy nodal solutions of Lane–Emden problems with slow growth
D Bonheure, V Bouchez, C Grumiau, J Van Schaftingen
Communications in Contemporary Mathematics 10 (04), 609-631, 2008
222008
On the asymptotics of solutions of the Lane-Emden problem for the p-Laplacian
C Grumiau, E Parini
Archiv der Mathematik 91 (4), 354-365, 2008
162008
Lane–Emden problems: Asymptotic behavior of low energy nodal solutions
M Grossi, C Grumiau, F Pacella
Annales de l'IHP Analyse non linéaire 30 (1), 121-140, 2013
142013
Oddness of least energy nodal solutions on radial domains.
C Grumiau, C Troestler
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010, 23-31, 2010
92010
Nodal line structure of least energy nodal solutions for Lane–Emden problems
C Grumiau, C Troestler
Comptes Rendus Mathematique 347 (13-14), 767-771, 2009
62009
Asymptotics and symmetries of ground-state and least energy nodal solutions for boundary-value problems with slowly growing superlinearities
D Bonheure, V Bouchez, C Grumiau
Differential and Integral Equations 22 (9/10), 1047-1074, 2009
52009
Some existence results for operator equations involving duality mappings on Sobolev spaces with variable exponent
G Dinca
Differential and Integral Equations 22 (9/10), 1019-1032, 2009
32009
Convergence of a mountain pass type algorithm for strongly indefinite problems and systems
C Grumiau, C Troestler
arXiv preprint arXiv:1301.1456, 2013
22013
On the Mountain-pass algorithm for the quasi-linear Schrodinger equation
C Grumiau, M Squassina, C Troestler
arXiv preprint arXiv:1205.0517, 2012
22012
Nonlinear Schrödinger problems: symmetries of some variational solutions
C Grumiau
Nonlinear Differential Equations and Applications NoDEA 20 (3), 511-521, 2013
12013
Mountain-Pass algorithm for some indefinite problems
C Grumiau, C Troestler
preprint, 2009
12009
Asymptotic symmetries for fractional operators
C Grumiau, M Squassina, C Troestler
Nonlinear Analysis: Real World Applications 26, 351-371, 2015
2015
Stabilité, Bifurcations et Classification des Elastica
C GRUMIAU
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–15